Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

 About the Institute
 Staff publications
 Academic Council
 Dissertation Councils
 Journals and Books
 In memoriam

8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map

Gaifullin Alexander Aleksandrovich
(recent publications)
| by years | scientific publications | by types |

1. Alexander A. Gaifullin, “Configuration spaces, bistellar moves, and combinatorial formulae for the first Pontryagin class”, Proc. Steklov Inst. Math., 268 (2010), 70–86 , arXiv: 0912.3933  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  elib  elib  scopus (cited: 2)
2. A. A. Gaifullin, “Sets of links of vertices of simplicial and cubic manifolds”, 2010 International Conference on Topology and its Applications. Abstracts (Nafpaktos, Greece, June 26–30, 2010), Technological Educational Institute of Messolonghi, Nafpaktos, 2010, 101–103
3. A. A. Gaifullin, “Sets of links of vertices of triangulated manifolds and combinatorial approach to Steenrods problem on realisation of cycles”, Geometry, Topology, Algebra and Number Theory, Applications. The International Conference dedicated to the 120th anniversary of B.N. Delone. Abstracts (Moskva, 16–20 avgusta 2010 g.), Matematicheskii institut im. V.A. Steklova RAN, Moskovskii gosudarstvennyi universitet im. M.V. Lomonosova, Moskva, 2010, 11
4. A. A. Gaifullin, Problema kombinatornogo vychisleniya ratsionalnykh klassov Pontryagina, Diss. … dokt. fiz.-matem. nauk, Matematicheskii institut im. V.A. Steklova RAN, Moskva, 2010 , 341 pp.
5. A. A. Gaifullin, “Sabitov polynomials for polyhedra in four dimensions”, Mezhdunarodna konferentsiya «Toricheskaya topologiya i avtomorfnye funktsii». Tezisy dokladov (Moskva, 5–10 sentyabrya 2011 g.), Izdatelstvo TOGU, Khabarovsk, 2011, 27–35
6. A. A. Gaifullin, “Combinatorial realisation of cycles and small covers”, 6th European Congress of Mathematics. Abstracts & Titles (Kraków, Poland, July 2–7, 2012), 6ECM, Kraków, 2012, 25–26
7. A. A. Gaifullin, “Combinatorial realisation of cycles and simplicial volume”, Tezisy Mezhdunarodnoi konferentsii «Dni geometrii v Novosibirske, 2012», posvyaschënnoi 100-letiyu so dnya rozhdeniya akademika A.D. Aleksandrova (Novosibirsk, 30 avgusta – 1 sentyabrya 2012 g.), Institut matematiki im. S. L. Soboleva SO RAN, 2012, 12–13
8. A. A. Gaifullin, “Sabitov Polynomials for Volumes of Four-dimensional Polyhedra”, The Fourth Geometry Meeting dedicated to the centenary of A. D. Alexandrov. Abstracts (Sankt-Peterburg, 20–24 avgusta 2012 g.), Izdatelstvo VVM, Sankt-Peterburg, 2012, 11
9. A. A. Gaifullin, “Sabitov polynomials for volumes of four-dimensional polyhedra”, Yaroslavl International Conference “Discrete Geometry” dedicated to the centenary of A.D. Alexandrov. Abstracts (Yaroslavl, 13–18 avgusta 2012 g.), Yaroslavskii gosudarstvennyi universitet im. P.G. Demidova, Yaroslavl, 2012, 36–37
10. A. M. Vershik, A. P. Veselov, A. A. Gaifullin, B. A. Dubrovin, A. B. Zhizhchenko, I. M. Krichever, A. A. Mal'tsev, D. V. Millionshchikov, S. P. Novikov, T. E. Panov, A. G. Sergeev, I. A. Taimanov, “Viktor Matveevich Buchstaber (on his 70th birthday)”, Russian Math. Surveys, 68:3 (2013), 581–590  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
11. A. A. Gaifullin, “Universal realisators for homology classes”, Geometry & Topology, 17:3 (2013), 1745–1772 http://www.msp.warwick.ac.uk/gt/2013/17-03/p039.xhtml, arXiv: 1201.4823  mathnet  crossref  mathscinet  zmath  isi (cited: 11)  elib (cited: 7)  scopus (cited: 11)
12. A. A. Gaifullin, “Coxeter groups, small covers, and realization of cycles”, International Open Chinese-Russian Conference “Torus Actions: Topology, Geometry and Number Theory”. Abstracts (Khabarovsk, 2–7 sentyabrya 2013 g.), Izdatelstvo TOGU, Khabarovsk, 2013, 35-36
13. A. A. Gaifullin, “Flexible polyhedra and places of fields”, Yaroslavl International Conference “Geometry, Topology, and Applications”, September 23–27, 2013. Abstracts (Yaroslavl, 23–27 sentyabrya 2013 g.), Yaroslavskii gosudarstvennyi universitet im. P.G. Demidova, Yaroslavl, 2013, 53
14. A. A. Gaifullin, T. E. Panov, “Victor Matveevich Buchstabers 70th birthday anniversary”, Trans. Moscow Math. Soc., 2013 (2013), 173  mathnet  crossref  mathscinet  zmath  elib  scopus
15. A. A. Gaifullin, “Combinatorial realisation of cycles and small covers”, European Congress of Mathematics (Kraków, 2–7 July, 2012), eds. R. Latala et al., European Mathematical Society, 2013, 315–330 , arXiv: 1204.0208  crossref  mathscinet  zmath
16. A. A. Gaifullin, “Sabitov polynomials for volumes of polyhedra in four dimensions”, Adv. Math., 252 (2014), 586–611 , arXiv: 1108.6014  mathnet  crossref  mathscinet  zmath  zmath  isi (cited: 9)  elib (cited: 7)  scopus (cited: 10)
17. A. A. Gaifullin, S. A. Gaifullin, “Deformations of period lattices of flexible polyhedral surfaces”, Discrete Comput. Geom., 51:3 (2014), 650–665 , arXiv: 1306.0240  mathnet  crossref  mathscinet  zmath  isi  elib  scopus
18. A. A. Gaifullin, “Flexible cross-polytopes in spaces of constant curvature”, Proc. Steklov Inst. Math., 286 (2014), 77–113 , arXiv: 1312.7608  mathnet  crossref  crossref  isi (cited: 8)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 4)
19. A. A. Gaifullin, “Generalization of Sabitov's theorem to polyhedra of arbitrary dimensions”, Discrete Comput. Geom., 52:2 (2014), 195–220 , arXiv: 1210.5408  mathnet  crossref  mathscinet  zmath  isi (cited: 9)  elib  scopus (cited: 4)
20. A. A. Gaifullin, “Volumes of flexible polyhedra”, Tezisy Mezhdunarodnoi konferentsii “Dni geometrii v Novosibirske - 2014”, posvyaschënnoi 85-letiyu akademika Yuriya Grigorevicha Reshetnyaka (Novosibirsk, 24–27 sentyabrya 2014 g.), eds. I. A. Taimanov, A. Yu. Vesnin, Institut matematiki im. S. L. Soboleva SO RAN, Novosibirsk, 2014, 98–99
21. A. A. Gaifullin, A. V. Penskoi, S. V. Smirnov, Zadachi po lineinoi algebre i geometrii, MTsNMO, Moskva, 2014 , 152 pp. http://biblio.mccme.ru/node/5173
22. A. A. Gaifullin, “Volume of a simplex as a multivalued algebraic function of the areas of its two-faces”, Topology, Geometry, Integrable Systems, and Mathematical Physics: Novikov's Seminar 2012–2014, Advances in the Mathematical Sciences, Amer. Math. Soc. Transl. Ser. 2, 234, eds. V. M. Buchstaber, B. A. Dubrovin, I. M. Krichever, Amer. Math. Soc., Providence, RI, 2014, 201–221 , arXiv: 1310.3417  mathscinet  zmath
23. A. A. Gaifullin, “Flexible polyhedra and their volumes”, Geometrie, Report No. 29/2014 (Oberwolfach, 15–21 June 2014), Oberwolfach Reports, 11, eds. J. Lott, I. Taimanov, B. Wilking, European Math. Soc., 2014, 1584–1586 https://www.ems-ph.org/journals/show_abstract.php?issn=1660-8933&vol=11&iss=2&rank=14
24. A. A. Gaifullin, “Flexible polyhedra and their volumes”, Oberwolfach Rep., 11, no. 2, 2014, 1584–1586  mathnet  crossref
25. A. A. Gaifullin, Yu. A. Neretin, Infinite symmetric group and bordisms of pseudomanifolds, 2015 , 14 pp., arXiv: 1501.04062
26. A. A. Gaifullin, “Embedded flexible spherical cross-polytopes with nonconstant volumes”, Proc. Steklov Inst. Math., 288 (2015), 56–80 , arXiv: 1501.06198  mathnet  crossref  crossref  isi (cited: 4)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 3)
27. A. A. Gaifullin, “The analytic continuation of volume and the Bellows conjecture in Lobachevsky spaces”, Sb. Math., 206:11 (2015), 1564–1609  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 3)  elib  elib  scopus (cited: 2)
28. A. A. Gaifullin, “Current algebras on Riemann surfaces: new results and applications (de Gruyter Expositions in Mathematics 58) By Oleg K. Sheinman”, Book review, Bull. London Math. Soc., 47:6 (2015), 1029–1032  mathnet  crossref  mathscinet  zmath
29. A. A. Gaifullin, Flexible Polyhedra and Their Volumes, 2016 , 20 pp., arXiv: 1605.09316
30. A. A. Gaifullin, “Problema realizatsii tsiklov i malye nakrytiya nad graf-assotsiedrami”, Aleksandrovskie chteniya. Tezisy dokladov (Moskva, 22–26 maya 2016 g.), Mekhaniko-matematicheskii f-t MGU, Moskva, 2016, 15
31. A. A. Gaifullin, “Small covers of graph-associahedra and realization of cycles”, Sb. Math., 207:11 (2016), 1537–1561  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 2)  elib  elib  scopus (cited: 2)
32. Alexander A. Gaifullin, “The bellows conjecture for small flexible polyhedra in non-Euclidean spaces”, Mosc. Math. J., 17:2 (2017), 269–290 , arXiv: 1605.04568  mathnet (cited: 1)  mathscinet  isi (cited: 2)  scopus (cited: 2)
33. A. A. Gaifullin, “On an extension of the Birman–Craggs–Johnson homomorphism”, Russian Math. Surveys, 72:6 (2017), 1171–1173  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  scopus
34. Alexander A. Gaifullin, Leonid S. Ignashchenko, “Dehn invariant and scissors congruence of flexible polyhedra”, Proc. Steklov Inst. Math., 302 (2018), 130–145  mathnet  crossref  crossref  isi (cited: 1)  elib  scopus (cited: 1)
35. Alexander A. Gaifullin, Yury A. Neretin, “Infinite symmetric group, pseudomanifolds, and combinatorial cobordism-like structures”, J. Topol. Anal., 10:3 (2018), 605–625  mathnet  crossref  mathscinet  isi  scopus (cited: 1)
36. Algebraicheskaya topologiya, kombinatorika i matematicheskaya fizika, Sbornik statei. K 75-letiyu so dnya rozhdeniya chlena-korrespondenta RAN Viktora Matveevicha Bukhshtabera, Tr. MIAN, 305, ed. S. P. Novikov, A. A. Gaifullin, T. E. Panov, A. A. Aizenberg, MIAN, M., 2019  mathnet
37. N. H. Agakhanov, I. I. Bogdanov, A. A. Gaifullin, P. A. Kozhevnikov, Kvant, 2018, no. 8, 39–41  mathnet

Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2019